# SDR REXA2016020900188

- Difficulty date: February 9, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 23,742 hours, 21,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB FS 621 FT SIDE HAS CRACKED ANGLE AT STRINGER 15RT.  REMOVED ANGLE, INSTALLED NEW ANGLE 601R350121-3 IAW SRM 51-42-21.
